MathSciNet Relay Station
MathSciNet bibliographic data
MR2373382 (2008k:92041) 92D25 (34C25 39A10)
Fazly, Mostafa; Hesaaraki, Mahmoud Periodic solutions for a semi-ratio-dependent predator-prey dynamical system with a class of functional responses on time scales. Discrete Contin. Dyn. Syst. Ser. B 9 (2008), no. 2, 267–279.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement